MathSciNet Relay Station
MathSciNet bibliographic data
MR2772473 (2012a:11080) 11G20 (11Y60 14G50)
Bisson, Gaetan; Sutherland, Andrew V. Computing the endomorphism ring of an ordinary elliptic curve over a finite field. J. Number Theory 131 (2011), no. 5, 815–831.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement